# SDR SIMA3492

- Difficulty date: December 14, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00511500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3755 - OVERHEAD EMERGENCY LIGHT ABOVE SEAT 14A INOPERATIVE.  MAINTENANCE REPLACED BULB AT SEAT 14A.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
